# SDR IPXA2016021099187

- Difficulty date: January 17, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5381100752200
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FWD CARGO AFT SECTION PRESSURE DECK SEAT RETAINER EXFOLIATION, CORRODED.  FABRICATE NEW ANGLE, SECTION.
